Previous |  Up |  Next

Article

References:
[1] J. Dudek: The Number of Algebraic Operations in an Idempotent Groupoid. Colloq. Math. 21 (1970), 169-177. MR 0263959
[2] G. Grätzer: Universal Algebra. Springer-Verlag (1979). MR 0538623
[3] G. Grätzer R. Padmanabhan: On Idempotent Commutative and Nonassociative Groupoids. Proceedings of the American Mathematical Society 28 (1971), 75-80. DOI 10.1090/S0002-9939-1971-0276393-7 | MR 0276393
[4] G. Grätzer J. Plonka: On the Number of Polynomials of an Idempotent Algebra I. Pacific Journal of Mathematics 32 (1970), 697-709. DOI 10.2140/pjm.1970.32.697 | MR 0256969
[5] J. Ježek T. Kepka: The Lattice of Varieties of Commutative Abelian Distributive Groupoids. Algebra Universalis 5 (1975), 225-237. DOI 10.1007/BF02485256 | MR 0398952
[6] E. Marczewski: Independence and Homorphisms in Abstract Algebras. Fund. Math. 50 (1961), 45-61. MR 0138572
[7] M. Petrich: Lectures in Semigroups. John Wiley and Sons, 1977. MR 0466270 | Zbl 0369.20036
[8] J. Plonka: On Algebras with $n$ Distinct Essentially $n$-ary Operations. Algebra Universalis 1 (1971), 80-85. DOI 10.1007/BF02944959 | MR 0286929 | Zbl 0219.08006
Partner of
EuDML logo